MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYNDV1719C
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "backing window is coming off, tegaderm sticky piece coming off with it.Not sticking correctly.".
 
Additional Manufacturer Narrative
The customer reported that the backing window was coming off and the tegaderm sticky piece was coming off with it, was not sticking correctly, and the incident occurred during patient use; there was no report of any patient injury or adverse event.No sample or photo was received for the investigation; finished good production records were reviewed with no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and finished good pack build was reviewed with no issues that likely contributed to the reported issue.The reported issue could not be confirmed without a sample.Due to other reports received, the likely root cause is a vendor issue relating to their manufacturing process, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50856401
Report Number1417592-2026-47875
Device Sequence Number9936685
Product Code OJH
UDI-Device Identifier40889942916406
UDI-Public40889942916406
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV1719C
Device Lot Number24ABU677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown